# SDR SWAA2022013149999

- Difficulty date: September 5, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 48,711 hours, 28,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL 241BF; UPPER SURFACE @ INBD EDGE; FACE SHEET SHREDDING. / REPAIRED CABIN FLOOR PANEL 241BF; UPPER SURFFACE @ INBD EDGE FACE SHEET IAW SRM 53-00-50 PG # 1;1;3 A38296. A20758
